Seguir
Carmelo Clavero
Título
Citado por
Citado por
Año
A uniformly convergent scheme on a nonuniform mesh for convection–diffusion parabolic problems
C Clavero, JC Jorge, F Lisbona
Journal of Computational and Applied Mathematics 154 (2), 415-429, 2003
1142003
A parameter robust numerical method for a two dimensional reaction-diffusion problem
C Clavero, J Gracia, E O’Riordan
Mathematics of Computation 74 (252), 1743-1758, 2005
1032005
High‐order numerical methods for one‐dimensional parabolic singularly perturbed problems with regular layers
C Clavero, JL Gracia, JC Jorge
Numerical Methods for Partial Differential Equations: An International …, 2005
762005
An alternating direction scheme on a nonuniform mesh for reaction-diffusion parabolic problems
C Clavero, JC Jorge, F Lisbona, GI Shishkin
IMA journal of numerical analysis 20 (2), 263-280, 2000
722000
A fractional step method on a special mesh for the resolution of multidimensional evolutionary convection-diffusion problems
C Clavero, JC Jorge, F Lisbona, GI Shishkin
Applied numerical mathematics 27 (3), 211-231, 1998
651998
High order methods on Shishkin meshes for singular perturbation problems of convection–diffusion type
C Clavero, JL Gracia, F Lisbona
Numerical Algorithms 22 (1), 73-97, 1999
571999
A uniformly convergent alternating direction HODIE finite difference scheme for 2D time-dependent convection–diffusion problems
C Clavero, JL Gracia, JC Jorge
IMA journal of numerical analysis 26 (1), 155-172, 2006
482006
High order methods for elliptic and time dependent reaction–diffusion singularly perturbed problems
C Clavero, JL Gracia
Applied mathematics and computation 168 (2), 1109-1127, 2005
412005
A high order uniformly convergent alternating direction scheme for time dependent reaction–diffusion singularly perturbed problems
B Bujanda, C Clavero, JL Gracia, JC Jorge
Numerische Mathematik 107 (1), 1-25, 2007
352007
On the uniform convergence of a finite difference scheme for time dependent singularly perturbed reaction-diffusion problems
C Clavero, JL Gracia
Applied mathematics and computation 216 (5), 1478-1488, 2010
342010
A high order HODIE finite difference scheme for 1D parabolic singularly perturbed reaction–diffusion problems
C Clavero, JL Gracia
Applied Mathematics and Computation 218 (9), 5067-5080, 2012
322012
Some numerical experiments with multigrid methods on Shishkin meshes
FJ Gaspar, C Clavero, F Lisbona
Journal of computational and applied mathematics 138 (1), 21-35, 2002
272002
High order ε-uniform methods for singularly perturbed reaction-diffusion problems
JL Gracia, F Lisbona, C Clavero
Numerical Analysis and Its Applications: Second InternationalConference, NAA …, 2001
272001
Uniformly convergent schemes for singular perturbation problems combining alternating directions and exponential fitting techniques
C Clavero, JC Jorge, F Lisbona
Applications of advanced computational methods for boundary and interior …, 1993
271993
Another uniform convergence analysis technique of some numerical methods for parabolic singularly perturbed problems
C Clavero, JC Jorge
Computers & Mathematics with Applications 70 (3), 222-235, 2015
252015
An almost third order finite difference scheme for singularly perturbed reaction–diffusion systems
C Clavero, JL Gracia, FJ Lisbona
Journal of Computational and Applied Mathematics 234 (8), 2501-2515, 2010
252010
A simpler analysis of a hybrid numerical method for time-dependent convection–diffusion problems
C Clavero, JL Gracia, M Stynes
Journal of computational and applied mathematics 235 (17), 5240-5248, 2011
212011
A higher order uniformly convergent method with Richardson extrapolation in time for singularly perturbed reaction–diffusion parabolic problems
C Clavero, JL Gracia
Journal of computational and applied mathematics 252, 75-85, 2013
192013
An efficient numerical scheme for 1D parabolic singularly perturbed problems with an interior and boundary layers
C Clavero, JL Gracia, GI Shishkin, LP Shishkina
Journal of Computational and Applied Mathematics 318, 634-645, 2017
182017
SECOND ORDER UNIFORM APPROXIMATIONS FOR THE SOLUTION OF TIME DEPENDENT SINGULARLY PERTURBED REACTION-DIFFUSION SYSTEMS.
C Clavero, JL Gracia, F Lisbona
International Journal of Numerical Analysis & Modeling 7 (3), 2010
172010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20